# SDR SWAA2025042124923

- Difficulty date: April 15, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 68,594 hours, 36,029 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HANDLE LOOSE; AFT SERVICE DOOR LIGHT ON AT CLIMB.  INSPECTED AFT SERVICE DOOR AND FOUND EXCESSIVE PLAY WITH INTERIOR DOOR HANDLE. SECURED HANDLE AS REQUIRED PER AMM 52-41-31. OPS CHECKS GOOD. OK FOR SERVICE.
